# SDR A6WA201644052

- Difficulty date: June 29, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R3113370
- Condition: Gouged
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT BETWEEN BS 559+48 AND 559+64 IS GOUGED BY THE TOILET DUMP FITTING.    REPAIRED THE FLOOR SUPPORT IAW EA AWAC-CRJ253-00422  REV- IR.
